Vol. 86, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Padé approximants on Banach space operator equations

Helmut Kröger

Vol. 86 (1980), No. 2, 535–542
Abstract

We examine an operator equation with a linear compact kernel in a Banach space and the Padé Approximant of its solution under a functional. We give a sufficient condition for convergence of a subsequence of Padé Approximants to the solution.

Mathematical Subject Classification 2000
Primary: 41A21
Milestones
Received: 6 April 1977
Revised: 12 July 1979
Published: 1 February 1980
Authors
Helmut Kröger